25264 articles – 19548 Notices  [english version]
.:. Consultation > Liste par unité de recherche > Laboratoire de Mathématiques Nicolas Oresme .:.
370 documents classés par :
1 - 2 - 3 - 4 - 5 - 6 - 7 ... Page Suivante Page Finale
fulltext access A note on the adaptive estimation of a bi-dimensional density in the case of knowledge of the copula density
Bulla I. et al
[hal-00979729 - version 1] (16/04/2014)
fulltext access Modular generalized Springer correspondence II: classical groups
Achar P. N. et al
[hal-00974454 - version 1] (07/04/2014)
fulltext access Développements récents sur l'estimation fonctionnelle par méthodes d'ondelettes
Chesneau C.
Université de Caen (03/04/2014), Fabienne Comte (Pr.) [tel-00975601 - version 1]
fulltext access Set-theoretic solutions of the Yang-Baxter equation, RC-calculus, and Garside germs
Dehornoy P.
[hal-00958299 - version 2] (18/03/2014)
fulltext access Functional identities for L-series values in positive characteristic
Angles B. et al
Rapport de recherche [hal-00955673 - version 1]
fulltext access Abelian and metabelian quotients of surface braid groups
Bellingeri P. et al
Rapport de recherche [hal-00965389 - version 1]
fulltext access Arithmetic of positive characteristic L-series values in Tate algebras
Angles B. et al
Rapport de recherche [hal-00940567 - version 2]
fulltext access On a conjecture of G. Rémond
Amoroso F.
Research report [hal-00932275 - version 1]
fulltext access Laver's results and low-dimensional topology
Dehornoy P.
[hal-00931094 - version 1] (2014-01-14)
fulltext access Two- and three-cocycles for Laver tables
Dehornoy P. et al
[hal-00926810 - version 2] (2014-02-03)
fulltext access A note on wavelet estimation of the derivatives of a regression function in a random design setting
Chesneau C.
[hal-00925546 - version 1] (2014-01-08)
Domain Decomposition Methods in Science and Engineering XXI
Erhel J. et al
(2014) 800 [hal-00911590 - version 1]
fulltext access Adaptive wavelet estimation of a density from mixtures under multiplicative censoring
P. Chaubey Y. et al
[hal-00918069 - version 1] (2013-12-12)
fulltext access Fast nonparametric estimation for convolutions of densities
Chesneau C. et al
The canadian journal of statistics 41, 4 (2013) 617-636 [hal-00798766 - version 2]
fulltext accessible on an other server Vertex finiteness for splittings of relatively hyperbolic groups
Guirardel V. et al
[hal-00905770 - version 1] (18/11/2013)